MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 7120/60
Medical Device Problem Codes Break (1069); Failure to Capture (1081); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the during a routine device change, right ventricular (rv) and right atrial (ra) leads were not capturing.Fraying was noted in both leads on chest x-ray.Both leads were explanted and replaced.The patient is in stable condition.
 
Event or Problem Description
New information received stated that an evidence of fracture was noted on the rv lead.

Brand Name
DURATA STS OPTIM ACTIVE FIXATION
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22749394
Report Number2017865-2025-96624
Device Sequence Number18321843
Product Code LWS
UDI-Device Identifier05414734502085
UDI-Public(01)05414734502085(10)2734231(17)111130
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2011
Device Model Number7120/60
Device Lot Number2734231
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer09/12/2025
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date09/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CDVRA500Q GALLANT VR_ICD.; DURATA TACHY MRI LEADS.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale